# SDR UALA2010112904388

- Difficulty date: November 27, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 39,301 hours, 4,945 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Lh Underwing Tan
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT UNDER WING TANK ACCESS PLATE 533CB HAS EVIDENCE OF FUEL LEAKAGE.  REPLACED SEAL.  LEAK CHECKED PANEL, NO LEAKS FOUND.
